Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    5
  • comments
    3
  • views
    5478

10/10/15

Exning

588 views

image.thumb.jpg.4623c5532cb03f2c7c90c8c8image.thumb.jpg.73dc0105af14e4de32773fb4

It's getting worse :( I feel like by the end of month 3 on birth control it should have improved somewhat. I feel hopeless, depressed. I dont want to go out, I dont want to look in the mirror. This is really rough for me, especially since a lot of my future job and past hobbies (modeling) are based on my looks. Someone tell me this has happened to them.

its almost been a month on Spiro so I was able to bump up the dose to 75mg today. Since theres about 20mg in the birth control, im not at a normal dose. I am constantly paranoid of blood clots, too much potassium, and all the other side effects. I literally drive myself sick worrying. I just want this to work. 

On the plus side, the only side effect of this all has been breast tenderness which is tolerable, and somewhat of a plus. I lost a lot of weight in the past so my boobs look slightly deflated and this made them look like normal boobs so yay! But no mood, nausea, stuff like that so thats good. Thats why I really want it to work but Ive read a lot that when people go on zarah they break out. Idk if thats because of the actual med or because of the hormone fluctuation. Im giving it 2 more months and if it continues to get worse, im switching to a new bc and then getting off it if that doesnt work.


1 Comment


Recommended Comments

You're not alone.  For many 3 months is a soft deadline.  With hormonal treatments, 3-6 months is a better frame.  If after 6 months there is absolutely no improvement, it may be time to reevaluate.  Read the reviews on bc and spiro to see what I am talking about.  Google green gables spironolactone as she does a big hormone post which details what to expect.  I am almost a month into 50mg of spiro and my acne is much worse than yours and spread all over.  100 to 200  mg I believe is the starting dose to see acne relief in a few months so stay encouraged.  You're very beautiful and have very good skin tone.

Share this comment


Link to comment
Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×